Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 85, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 20, 2019, 8:28 AM CDT for 8 counties in Minnesota; Minnehaha County, Moody County, South Dakota. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2019, 8:28 AM CDT (13:28 UTC)
- Expired
- Jul 20, 2019, 9:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Minnehaha County, SD, Moody County, SD
The radar
The Sioux Falls radar (KFSD), 89 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 8:35 AM CDT | TSTM WND GST 61 | 1 Wsw Beaver Creek, MN | MESONET STATION MN006 BEAVER CREEK I-90 MILE POST 4. |
| Jul 20, 9:00 AM CDT | TSTM WND GST 65 | 2 Ne Rushmore, MN | MESONET STATION MN007 I-90 MILE POST 35. |
| Jul 20, 9:13 AM CDT | TSTM WND GST 58 | 3 W Dovray, MN | RWIS STATION. |
| Jul 20, 9:15 AM CDT | TSTM WND GST 58 | 3 W Dovray, MN | MESONET STATION MN038 DOVRAY MN-30 MILE POST 49. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 5:51 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 1.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1482 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted.
566
WUUS53 KFSD 201328
SVRFSD
MNC033-063-081-083-101-105-117-133-SDC099-101-201415-
/O.NEW.KFSD.SV.W.0085.190720T1328Z-190720T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Sioux Falls SD
828 AM CDT Sat Jul 20 2019
The National Weather Service in Sioux Falls has issued a
* Severe Thunderstorm Warning for...
Southern Lyon County in southwestern Minnesota...
Rock County in southwestern Minnesota...
Southeastern Lincoln County in southwestern Minnesota...
Northwestern Jackson County in southwestern Minnesota...
Nobles County in southwestern Minnesota...
Pipestone County in southwestern Minnesota...
Murray County in southwestern Minnesota...
Western Cottonwood County in southwestern Minnesota...
Southeastern Moody County in east central South Dakota...
Eastern Minnehaha County in southeastern South Dakota...
* Until 915 AM CDT.
* At 828 AM CDT, severe thunderstorms were located along a line
extending from near Tyler to near Edgerton to Rowena, moving east
at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Leota, Russell, Chandler, Lake Wilson, Woodstock and Camden State
Park around 835 AM CDT.
Balaton around 840 AM CDT.
Slayton around 845 AM CDT.
Tracy around 850 AM CDT.
Fulda and Ellsworth around 855 AM CDT.
Westbrook and Rushmore around 905 AM CDT.
Storden around 910 AM CDT.
Jeffers around 915 AM CDT.
Other locations impacted by these severe thunderstorms include Ihlen,
Lynd, Dundee, Steen, Magnolia, Bigelow, Hatfield, Kenneth, Avoca and
Hadley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4419 9559 4419 9518 4395 9519 4350 9566
4351 9670 4394 9644 4444 9633 4444 9559
TIME...MOT...LOC 1328Z 268DEG 51KT 4434 9608 4393 9612 4350 9654
HAIL...<.75IN
WIND...70MPH
$$
SG2 follow-up statements
927
WWUS53 KFSD 201349
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
849 AM CDT Sat Jul 20 2019
MNC081-083-SDC101-201359-
/O.CAN.KFSD.SV.W.0085.000000T0000Z-190720T1415Z/
Lyon MN-Lincoln MN-Moody SD-
849 AM CDT Sat Jul 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LYON...SOUTHEASTERN
LINCOLN AND SOUTHEASTERN MOODY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southwestern Minnesota...and southeastern South Dakota.
LAT...LON 4419 9518 4395 9519 4350 9566 4351 9648
4393 9638 4419 9630
TIME...MOT...LOC 1349Z 268DEG 51KT 4435 9568 4394 9572 4351 9614
$$
MNC033-063-101-105-117-133-SDC099-201415-
/O.CON.KFSD.SV.W.0085.000000T0000Z-190720T1415Z/
Rock MN-Jackson MN-Nobles MN-Pipestone MN-Murray MN-Cottonwood MN-
Minnehaha SD-
849 AM CDT Sat Jul 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR ROCK...NORTHWESTERN JACKSON...NOBLES...PIPESTONE...MURRAY...
WESTERN COTTONWOOD AND EASTERN MINNEHAHA COUNTIES...
At 849 AM CDT, severe thunderstorms were located along a line
extending from 8 miles north of Tracy to near Slayton to near Rock
Rapids, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Fulda around 855 AM CDT.
Dovray around 900 AM CDT.
Westbrook and Rushmore around 905 AM CDT.
Storden around 910 AM CDT.
Jeffers around 915 AM CDT.
Other locations impacted by these severe thunderstorms include
Kenneth, Ihlen, Avoca, Hadley, Kinbrae, Dundee, Steen, Iona, Magnolia
and Bigelow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4419 9518 4395 9519 4350 9566 4351 9648
4393 9638 4419 9630
TIME...MOT...LOC 1349Z 268DEG 51KT 4435 9568 4394 9572 4351 9614
HAIL...<.75IN
WIND...60MPH
$$
SG439
WWUS53 KFSD 201412
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
912 AM CDT Sat Jul 20 2019
MNC033-063-101-105-117-133-SDC099-201421-
/O.EXP.KFSD.SV.W.0085.000000T0000Z-190720T1415Z/
Rock MN-Jackson MN-Nobles MN-Pipestone MN-Murray MN-Cottonwood MN-
Minnehaha SD-
912 AM CDT Sat Jul 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR ROCK...NORTHWESTERN JACKSON...
NOBLES...PIPESTONE...MURRAY...WESTERN COTTONWOOD AND EASTERN
MINNEHAHA COUNTIES WILL EXPIRE AT 915 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southwestern Minnesota...and southeastern South Dakota.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Nobles and Jackson counties until 945 AM CDT.
LAT...LON 4419 9518 4395 9519 4350 9566 4351 9648
4393 9638 4419 9630
TIME...MOT...LOC 1411Z 268DEG 51KT 4436 9526 4395 9530 4352 9573
$$
SGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:58 AM CDT, 4 hours 30 minutes earlier.
Area forecast discussion, Jul 20, 3:58 AM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION National Weather Service Sioux Falls SD 358 AM CDT Sat Jul 20 2019 .SHORT TERM...(Today and Tonight) Issued at 358 AM CDT Sat Jul 20 2019 The humidity is still here for now, with 08Z dew points still in the 70s to around 80 across much of the forecast area. Relief is on the way, though as lower dew points gradually filter southward into the area behind a cool front today. By late afternoon, expect dew points around 8-10 degrees lower than current readings. With decrease in humidity and cooler temperatures, attention for today shifts from oppressive heat to convective chances and associated risk of severe weather and heavy rain. Ongoing convection across northwest quarter of South Dakota will be immediate concern. This driven largely by a mid level wave across northwest South Dakota which will continue moving across SD through the morning. Storms should remain largely elevated as they move into and across our northern CWA this morning, with surface boundary over our southern counties from northeast Nebraska into northwest Iowa between Spencer and Storm Lake as of 08Z. This activity will work into area with 1-2kJ/kg elevated instability and 40+ kt deep shear, which should support at least isolated severe threat near/north of I-90 as the storms advance east across our forecast area early to mid morning. Hail still seems to be primary threat given elevated nature of storms, but have already seen isolated severe wind gusts with the storms in central South Dakota, so this certainly cannot be ruled out with WSW oriented 0-3km shear vectors of 30-45kt and DCAPE values in excess of 1000J/kg indicated through mid-morning by the latest RAP. Approaching wave will provide little additional southward push to the front through the morning, with the boundary becoming reinforced by cooling from the rain/storms over our northern counties. This could result in a fairly strong thermal gradient by mid afternoon with readings in the upper 60s-lower 70s in southwest MN, to lower 80s in our far southern counties toward Sioux City-Storm Lake, with surface front likely pushed to just south of the forecast area by 20Z. Despite slight surface cooling through the late afternoon, enough lift from elevated front to keep a threat of scattered storms across our southeast forecast area through the late afternoon and evening. Still some elevated instability to work with, but deep shear weaker in this area with strongest winds aloft remaining farther north, so would expect a more isolated severe threat due to less organized storm potential. In addition to any severe threat, deep warm layer and precipitable water values near 2 inches still at or above the 90th percentile in climatology, heavy rainfall rates and potential flash flooding remain a large concern with any storms through this evening. This highlighted well by WPC Excessive Rainfall Outlook, as well as recently issued Mesoscale Precip Discussion. Storm threat should gradually wane from north to south through the late evening and overnight hours today as front finally makes a stronger southward push into the central Plains. . .LONG TERM...(Sunday through Friday) Issued at 358 AM CDT Sat Jul 20 2019 Much cooler and less humid air mass settles into the region for the latter half of the weekend. Though overall air mass will be drier than recent days, a couple of waves moving across the region could produce isolated to scattered showers or non-severe storms, mainly in the afternoon. Cooler than normal temperatures remain in place through early next week as an upper ridge builds over the Intermountain West, placing us in northwest flow pattern. Ridging begins to work east during the latter half of the week, which should spread more seasonable temperatures back into the region from Wednesday onward. Despite weak disturbances dropping through the region, a lack of deep moisture in this pattern will keep precipitation chances on the low side. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1033 PM CDT Fri Jul 19 2019 Models continue to trend slower with convection on Saturday as cooler air started to settle across the region. Favored area through 18Z Saturday appears to be north of I-90, with more scattered activity further south. Therefore, do not have thunderstorm mention in KFSD and KSUX. Behind the convection, potential for some MVFR stratus. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...JH LONG TERM...JH AVIATION...BT
Hazardous weather outlook, Jul 20, 4:57 AM CDT, 3 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 457 AM CDT Sat Jul 20 2019 IAZ001-MNZ071-072-080-081-089-090-097-098-SDZ038>040-050-052>069- 211000- Lyon-Lincoln-Murray-Cottonwood-Nobles-Jackson-Pipestone-Rock-Beadle- Kingsbury-Brookings-Gregory-Jerauld-Sanborn-Miner-Lake-Moody-Brule- Aurora-Davison-Hanson-McCook-Minnehaha-Charles Mix-Douglas- Hutchinson-Turner-Bon Homme-Yankton- 457 AM CDT Sat Jul 20 2019 This Hazardous Weather Outlook is for northwest Iowa, southwest Minnesota, central South Dakota, east central South Dakota, south central South Dakota and southeast South Dakota. .DAY ONE...Today and tonight. Strong to severe storms are expected to move east across the area this morning into the early afternoon. Wind gusts to 60 mph, and large hail up to ping pong ball size are the primary severe threats. Heavy rainfall is also likely, with flash flooding possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this morning, possibly into the early afternoon across southwest Minnesota. IAZ002-003-012>014-020>022-031-032-NEZ013-014-SDZ070-071-211000- Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena Vista- Woodbury-Ida-Dixon-Dakota-Union- 457 AM CDT Sat Jul 20 2019 This Hazardous Weather Outlook is for northwest Iowa, west central Iowa, northeast Nebraska and southeast South Dakota. .DAY ONE...Today and tonight. Scattered storms are expected to develop across the area this afternoon and evening. Heavy rainfall with localized flash flooding will be the primary threat, with large hail to half dollar size, and wind gusts to 50 mph also possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 2 pm and 9 pm.
In the hours before
Local storm report, Jul 20, 7:03 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
703 AM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 AM TSTM WND GST 10 E HITCHCOCK 44.63N 98.20W
07/20/2019 M72 MPH BEADLE SD TRAINED SPOTTER
RECEIVED VIA SOCIAL MEDIA.
0607 AM TSTM WND GST 2 NNW HURON 44.38N 98.23W
07/20/2019 M66 MPH BEADLE SD ASOS
ASOS STATION KHON HURON REGIONAL AIRPORT.
0625 AM TSTM WND GST PLANKINTON 43.72N 98.49W
07/20/2019 E60 MPH AURORA SD EMERGENCY MNGR
ESTIMATED 50 TO 60 MPH. TIME ESTIMATED BASED
ON RADAR.
0638 AM TSTM WND GST IROQUOIS 44.37N 97.85W
07/20/2019 M74 MPH KINGSBURY SD EMERGENCY MNGR
TREES DOWN.
0645 AM TSTM WND GST 3 NNE MITCHELL 43.77N 98.02W
07/20/2019 M59 MPH DAVISON SD AWOS
AWOS STATION KMHE MITCHELL MUNICIPAL
AIRPORT.
0647 AM TSTM WND GST 3 NNE MITCHELL 43.77N 98.02W
07/20/2019 M64 MPH DAVISON SD AWOS
AWOS STATION KMHE MITCHELL MUNICIPAL
AIRPORT.
&&Local storm report, Jul 20, 7:24 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
724 AM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM TSTM WND GST 3 ENE WINFRED 44.01N 97.31W
07/20/2019 M72 MPH LAKE SD TRAINED SPOTTER
MEASURED ON HOME WEATHER STATION.
&&Local storm report, Jul 20, 7:45 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
745 AM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 AM TSTM WND GST 4 S SALEM 43.67N 97.39W
07/20/2019 M66 MPH MCCOOK SD EMERGENCY MNGR
0733 AM TSTM WND GST 2 SW BROOKINGS 44.28N 96.82W
07/20/2019 M75 MPH BROOKINGS SD AWOS
AWOS STATION KBKX BROOKINGS MUNICIPAL
AIRPORT.
&&Local storm report, Jul 20, 8:12 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
812 AM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 AM TSTM WND GST FLANDREAU 44.05N 96.59W
07/20/2019 E70 MPH MOODY SD CO-OP OBSERVER
ESTIMATED 60-70 MPH.
0807 AM TSTM WND GST 3 NNW SIOUX FALLS 43.58N 96.75W
07/20/2019 E58 MPH MINNEHAHA SD ASOS
ASOS STATION KFSD JOE FOSS FIELD.
&&Local storm report, Jul 20, 8:19 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
819 AM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM TSTM WND GST 3 NNW SIOUX FALLS 43.58N 96.75W
07/20/2019 M58 MPH MINNEHAHA SD ASOS
CORRECTS PREVIOUS TSTM WND GST REPORT FROM 3
NNW SIOUX FALLS. ASOS STATION KFSD JOE FOSS
FIELD.
0816 AM TSTM WND GST 3 NNW SIOUX FALLS 43.58N 96.75W
07/20/2019 M66 MPH MINNEHAHA SD ASOS
ASOS STATION KFSD SIOUX FALLS AIRPORT.
&&Local storm report, Jul 20, 8:28 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
828 AM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 AM TSTM WND GST 3 NNE MITCHELL 43.77N 98.02W
07/20/2019 M70 MPH DAVISON SD AWOS
AWOS STATION KMHE MITCHELL MUNICIPAL
AIRPORT.
&&The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 6:01 AM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Murray | 32 min |
| Jul 20, 7:08 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 37 min |
| Jul 20, 7:41 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Lyon, Murray, Pipestone, Rock | 49 min |
| Jul 20, 8:15 AM CDT | Severe Thunderstorm Warning | FSD | Rock | 30 min |
| Jul 20, 9:02 AM CDT | Severe Thunderstorm Warning | FSD | Jackson, Nobles | 43 min |
| Jul 20, 9:40 AM CDT | Severe Thunderstorm Warning | FSD | Jackson | 35 min |
| Jul 20, 5:23 AM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld | 37 min |
| Jul 20, 5:36 AM CDT | Severe Thunderstorm Warning | FSD | Brule, Jerauld | 24 min |
| Jul 20, 5:55 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Beadle, Brule, Davison, Jerauld, Kingsbury and 2 more | 50 min |
| Jul 20, 6:36 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Beadle, Brookings, Davison, Hanson, Kingsbury and 3 more | 39 min |
| Jul 20, 6:52 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix, Davison, Douglas, Jerauld | 38 min |
| Jul 20, 7:48 AM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Hutchinson, McCook, Miner, Sanborn | 42 min |
| Jul 20, 8:39 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Union | 36 min |
| Jul 20, 9:46 AM CDT | River Flood Warning | FSD | Lincoln, Minnehaha | 25 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Severe Thunderstorm Warnings in South Dakota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.